# SDR CALA2023092202860

- Difficulty date: September 17, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 123,599 hours, 19,175 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 937E205G3
- Part serial: 82C0072
- Condition: Failed
- Location: Sta 328
- Part time: 712,895 hours, 701,853 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLE WOULD NOT  ENGAGE ON TAKEOFF ROLL. PICTURE FROM INSTALLED TMS ADDED. PERFORMED FIM 22-02 TASK 801. PERFORMED TMS SYSTEM TEST, TMS OPS TEST AND MCDP GROUND TEST 52 AS PER AMM 22-32-00. TMS COMPUTER FAILED. THRUST MANAGEMENT COMPUTER REPLACED PER AMM 22-31-01, INSTALLATION TEST PASSED. A/C DOWNGRADED TO "NO AUTOLAND" IN LOG 5779127.
